# SDR YENA200503

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 13,379 hours, 4,987 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 1460
- Condition: Faulty
- Location: Cabin
- Part time: 7,274 hours, 2,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN PROXIMITY OF ROWS 7 AND 8.  ACCOMPLISHED INFO NOTICE 2004-T023TR SYSTEM OPS CHKD OK.  REMOVED AND REPLACED SEB AT 7E AS STATED IN INFO NOTICE AS PRECAUTIONARY.
